# SDR R7MA0000564

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: DV1368
- Condition: Clogged
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BOTH VALVES CLOGGED AND LEAKING.  (X)
